# SDR TAOA019802

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6460 - DCA-LGA - EMERGENCY EXIT LIGHT AT L2 DOOR INOPERATIVE.  REPLACED BATTERY PACK AND BATTERY PACK BASE, OPERATIONAL CHECK NORMAL PER MM CHAPTER 33-50.  (M)
